MAUDE Adverse Event Report: CYNOSURE LUTRONIC TECHNOLOGY CORPORATION CLARITY II

CYNOSURE LUTRONIC TECHNOLOGY CORPORATION CLARITY II
Catalog Number 1110200210
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A member of the cynosure lutronic technology (clt) clinical team contacted the treatment site for additional information.During treatment the patient did not report any pain, heat or burning sensation.Other angiomas in the area were treated without incident.During treatment it was reported there was a spark seen and black soot was observed on the patient's skin, the soot was cleaned away with cold water.The site reported that the icd settings used were 10/20/10, which may have contributed to the reported spark and patient burn.Per current clinical treatment guidelines in the quickstart guide (qsg), it is recommended for vascular or angioma treatment that the icd settings be set to 10/10/10.Additionally, review of the treatment parameters used observed that the fluence used was higher than the recommended published parameters of the qsg.It is unknown if the high fluence contributed to the reported issue.The medical director reviewed the images provided by the treatment site of the patients burn.These images were reviewed by the clt medical director who determined that the burn was not at risk for permanent impairment or infection.To reduce the probability of reoccurrence, the clinical team reviewed with the treatment clinic that the icd setting is 10/10/10 for this treatment.A new w qsg has been provided to the site with appropriate fluence settings and virtual training has been dispatched to the site to review the appropriate treatment parameters and cryogen settings.This event is reportable under fda medical device reporting requirements (21 cfr part 803), as it involves a device malfunction that could potentially cause or contribute to a serious injury if the issue were to recur.
 
Event or Problem Description
It was reported that a patient experienced a burn post angioma treatment on the abdomen with a clarity ii device.

Brand Name
CLARITY II
Common Device Name
CLARITY II
Manufacturer (Section D)
CYNOSURE LUTRONIC TECHNOLOGY CORPORATION
219 sowon-ro
deogyang-gu, goyang-si 10534 ,
KS  10534,
Manufacturer (Section G)
CYNOSURE LUTRONIC TECHNOLOGY CORPORATION
219 sowon-ro
deogyang-gu, goyang-si 10534
KS   10534
Manufacturer Contact
nirav desai
5 carlisle road
westford
MDR Report Key25472940
Report Number3021199089-2026-00041
Device Sequence Number13378617
Product Code GEX
UDI-Device Identifier08800291820040
UDI-Public(01)08800291820040(11)251202
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K183566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1110200210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale